# SDR DALA2023102308687

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0023890) AFT WET AREA STRAP AT LBL 16 JUST FWD OF APB HAS CORROSION. AFT WET AREA STRAP LBL 16 CORROSION OUT OF LIMITS, REMOVED AND REPLACED STRAP IAW BOEING 737-800 SRM 51-40-02.
